On Stabilizers Of Some Moieties Of The Random Tournament

Any countably infinite tournament T0 embeds as a moiety of the random tournament T in such a way that its setwise stabilizer in Aut(T) is isomorphic to Aut(T0).

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Eric Jaligot.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Jaligot, E. On Stabilizers Of Some Moieties Of The Random Tournament. Combinatorica 27, 129–133 (2007). https://doi.org/10.1007/s00493-007-0046-1

Download citation

Mathematics Subject Classification (2000):

  • 20B27